# SDR SWAA2021110833067

- Difficulty date: October 22, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Brace
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FITTING ON DRAG BRACE AFT POSITION LOCATED AFT REAR SPAR LH SIDE AT VERTICAL STABILIZER (1 EA).  REPLACED FITTING DRAG BRACE LH AFT POSITION O/B SIDE AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DRAWING # 148A8200 SHEET 4 REV-.
